# SDR ABXA2023111209

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767338
- Aircraft serial: 32973
- Aircraft time: 93,486 hours, 27,590 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Card
- Part number: 233T32371015
- Part serial: D00114
- Condition: Malfunctioned
- Location: Bleed System
- Part time: 6 hours, 4 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LH BLEED OFF LIGHT DID NOT EXTINGUISH A/C RETURNED TO BLOCKAND GROUNDED BY MAINTENANCE. REMOVED AND REPLACED LH ENG PRSOV PER AMM 36-11-09 AND SWAPPED AIR BLEED CONTROL CARDS (LH&RH), NO HELP, SWAPPED CARDS BACK TO ITS ORIGINAL POSITION REFERENCE AMM 36-11-12. DURING ENG (LH) RUN OBSERVED PRSOV OPEN/CLOSES AS COMMANDED WITH THE LH "BLEED" SW ON P5, BUT NO DUCT PRESSURE AVAILABLE. PERFORMED AIR SUPPLY BITE TEST REF FIM 36-20 FT 809, DISPLAYED FAN AIR SENSOR FAULT LT & WIRE FAULT. REPLACED FAN AIR TEMP SENSOR REF AMM 37-11-07 STILL NO BLEED. CARRIED FORWORD TO NEXT ITEM. FOUND ON P5 OVHD PNL "S4" LH ENG BLEED PB WIRE "6" ON "9" LOCATION. PER WDM 36-11-61. "9" SHOULD BE BLANK, WIRE "6" SHOULD BE ON "6" LOCATION. VERIFIED WITH NEW PANEL. REMOVED AND REPLACED BLEED AIR OVHD PANEL ASSY. OPS CHECK GOOD. DUCT PRESS NOTED. "OFF" LIGHT EXTINGUISHED.A/C RETURNED TO SERVICE.
